# SDR SWAA2023051147378

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 21,567 hours, 10,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT BLINKS RED<[01] R&R'D AFT OUTBOARD EMER FLASHLIGHT RECHARGEABLE BATTERY PER AMM 33-55-00. OPS CHECK NORMAL
